Alert archive / New Jersey / Special Weather Statements in 2014
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jun 13, 2014, 4:28 AM EDT for Hunterdon County, Sussex County, Warren County, New Jersey; Lehigh County, Northampton County, Pennsylvania. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 13, 2014, 4:28 AM EDT (08:28 UTC)
- Expired
- Jun 13, 2014, 5:30 AM EDT
- In force
- 62 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Hunterdon County, NJ, Sussex County, NJ, Warren County, NJ, Lehigh County, PA, Northampton County, PA
The radar
The Philadelphia radar (KDIX), 115 km from the middle of the area, began a volume at 08:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 8.5 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 46 J/kg
- Mixed-layer CIN
- -57 J/kg
- Mixed-layer LCL
- 555 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 112 m²/s²
- 0-3 km storm-relative helicity
- 144 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
187
WWUS81 KPHI 130828
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
428 AM EDT FRI JUN 13 2014
NJZ001-007>009-PAZ055-060>062-101-103-105-130930-
BERKS PA-HUNTERDON NJ-LEHIGH PA-MONROE PA-MORRIS NJ-NORTHAMPTON PA-
SUSSEX NJ-UPPER BUCKS PA-WARREN NJ-WESTERN CHESTER PA-
WESTERN MONTGOMERY PA-
428 AM EDT FRI JUN 13 2014
...SHOWERS WITH HEAVY RAIN WILL AFFECT BERKS...LEHIGH... NORTH
CENTRAL CHESTER...NORTHAMPTON...HUNTERDON... NORTHWESTERN
BUCKS...NORTHWESTERN MONTGOMERY...SOUTHEASTERN MONROE...SOUTHERN
SUSSEX...WARREN AND WESTERN MORRIS COUNTIES...
AT 425 AM EDT...SHOWERS WITH HEAVY RAIN WERE LOCATED ACROSS MUCH OF
EASTERN PENNSYLVANIA AND NORTHWEST NEW JERSEY...MOVING NORTH AT 25
MPH.
VERY HEAVY RAIN WILL FALL FROM THESE SHOWERS...AND WILL CAUSE WATER
TO POND ON ROADS AND FILL POOR DRAINAGE AREAS.
THESE SHOWERS WILL BE NEAR PALMER HEIGHTS...EMMAUS...WASHINGTON...AND
FORKS AROUND 435 AM...BEATTYESTOWN...HARMONY...HARMONY...AND STEUBEN
AROUND 440 AM...SUCCASUNNA AND STOCKERTOWN AROUND 445 AM.
LAT...LON 4122 7448 4057 7479 4029 7547 3990 7587
4071 7573 4079 7562 4081 7548 4087 7551
4104 7529
$$
ROBERTSONWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 13, 3:47 AM EDT, 41 minutes earlier.
Area forecast discussion, Jun 13, 3:47 AM EDT, 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 347 AM EDT FRI JUN 13 2014 .SYNOPSIS... A WARM WILL LIFT ACROSS THE AREA EARLY TODAY, FOLLOWED BY A COLD FRONT LATER THIS EVENING AND INTO TONIGHT. HIGH PRESSURE WILL BUILD ACROSS THE AREA OVER THE WEEKEND, THEN SHIFT OFF THE COAST SUNDAY NIGHT INTO MONDAY, ALLOWING A WARM FRONT TO LIFT NORTH OF THE AREA MONDAY. A SLOW MOVING COLD FRONT WILL MOVE THROUGH THE GREAT LAKES REGION AND NORTHEAST STATES MONDAY NIGHT INTO TUESDAY, FOLLOWED BY ANOTHER FRONTAL BOUNDARY ON WEDNESDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... ONE MORE DAY OF ONSHORE FLOW, SHOULD KEEP THE CLOUD COVER IN AT LEAST FOR THE FIRST HALF OF THE DAY. A WEAK PRE FRONTAL TROUGH SLIDING THROUGH THE AREA WILL BRING A SUBTLE WIND SHIFT TO MORE SOUTHERLY FLOW AND THEN SOUTHWESTERLY FLOW IN THE LOW AND MID LEVELS. THIS WILL HELP DRY OUT THE MID LEVELS, AND BREAK UP THE LOW CLOUDS. THUS LEADING TO WARMER CONDITIONS TODAY AS COMPARED TO YESTERDAY, INCREASING LAPSE RATES, AND CONSEQUENTLY, INCREASING INSTABILITY. AS MENTIONED BY THE PREVIOUS SHIFT, ML CAPE VALUES WILL BE HIGHER THAN WHAT WE'VE SEEN LATELY...500 TO 900 J/KG. THOUGH BULK SHEAR VALUES ARE MARGINAL, THERE IS A THREAT FOR STRONG THUNDERSTORMS WITH GUSTY WINDS, ESPECIALLY IF THE MID LEVELS DRY OUT FASTER THAN EXPECTED. THEN THERE IS A POTENTIAL FOR MID LEVEL DRY AIR ENTRAINMENT, AND THUS SOME POTENTIAL FOR DOWNBURSTS. AS MENTIONED BY THE PREVIOUS SHIFT, A POSSIBLE COMPLICATION TO ALL OF THIS IS THE NEGATIVELY TILTED SHORT WAVE TROUGH CURRENTLY EXTENDING FROM N CENTRAL OHIO DOWN TO THE SOUTHERN SOUTH CAROLINA COAST. MODELS SHOW IT BECOMING NEARLY STATIONARY OR WEAKENING, NEITHER OF WHICH IT IS SHOWING ANY SIGNS OF AT THIS TIME. IF THIS MOVES OVER OUR REGION FAST ENOUGH, IT COULD RESULT IN EARLIER CONVECTION WHICH MIGHT DECREASE THE STRONG STORM POTENTIAL LATER IN THE DAY. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SATURDAY/... THE COLD FRONT IS EXPECTED TO MOVE THROUGH THE REGION BETWEEN 00 AND 06Z. IN ITS WAKE, EXPECT DRY AND COLD AIR ADVECTION, LEADING TO CLEARING SKIES AND LOWS NEAR OR BELOW NORMAL. THE CHANCES FOR PRECIPITATION SHOULD DROP OFF WITH THE ARRIVAL OF THE FRONT, GIVEN BOTH THE DRY AIR ADVECTION AND SUBSIDENCE BEHIND THE FRONT. && .LONG TERM /SATURDAY THROUGH THURSDAY/... A WONDERFUL START TO THE FORECAST THIS WEEKEND, FOLLOWED BY POSSIBLE UNSETTLED WEATHER NEXT WEEK. CONTINUED EXPECTATIONS FOR A PLEASANT WEEKEND WEEKEND AS HIGH PRESSURE WILL BUILD ACROSS THE AREA SATURDAY INTO SUNDAY, BEFORE SHIFTING OFFSHORE SUNDAY NIGHT. DRY WEATHER IS EXPECTED AND TEMPERATURES WILL RETURN CLOSE TO NORMAL OR SLIGHTLY ABOVE SATURDAY, AND A FEW DEGREES ABOVE SUNDAY. ON MONDAY, THE HIGH WILL PUSH FARTHER TO OUR SOUTHEAST, WHILE A WARM FRONT LIFTS TO OUR NORTH. RIGHT NOW, WE DO NOT EXPECT MUCH IN THE WAY OF PRECIPITATION MONDAY AS WE WILL HOLD ON TO RELATIVELY DRY AIR. BY MONDAY NIGHT AND TUESDAY, MODEL GUIDANCE IS IN AGREEMENT OF A COLD FRONT/SURFACE TROUGH MOVING OUT OF THE GREAT LAKES AND ACROSS THE NORTHEAST/MID-ATLANTIC REGION AS AN AREA OF LOW PRESSURE DRIFTS THROUGH EASTERN CANADA. THEN BEHIND THIS FRONT, MODELS INDICATE ANOTHER FRONTAL BOUNDARY SWINGING THROUGH ONCE AGAIN AS THE PARENT LOW REMAINS ACROSS EASTERN CANADA. THE FRONT IS FORECAST TO PUSH THROUGH THE AREA BY WEDNESDAY NIGHT AND BE OUT SOUTH BY THURSDAY. THIS ENTIRE PERIOD WILL HAVE A CHANCE/SLIGHT CHANCE FOR SHOWERS AND THUNDERSTORMS EACH DAY, ALTHOUGH IT WILL LIKELY NOT BE A WASH OUT THE ENTIRE TIME. TEMPERATURES THROUGH THE WEEK ARE EXPECTED TO BE WELL ABOVE NORMAL, WITH TUESDAY AND WEDNESDAY EXPECTED TO BE THE WARMEST DAYS. RIGHT NOW WE DO NO HAVE ANY 90 DEGREE DAYS FORECAST, ALTHOUGH IT WOULD NOT BE SURPRISING FOR IT TO HAPPEN SOMEWHERE TUESDAY OR WEDNESDAY. && .AVIATION /07Z FRIDAY THROUGH TUESDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. LOW STRATUS IS EXPECTED TO PERSIST THROUGH AT LEAST SUNRISE. AFTER 12Z, WE WILL SEE GRADUAL IMPROVEMENT WITH BOTH CEILINGS AND VISIBILITIES. BY 18Z, CHANCES INCREASE FOR THUNDERSTORMS ACROSS ALL OF THE REGION, BUT ESPECIALLY WEST AND NORTH OF PHILADELPHIA. AT THIS TIME, HAVE INCLUDED MENTION OF VCTS AT KABE, KTTN, KRDG, AND KPNE FOR A 4 HOUR PERIOD FROM LATE AFTERNOON UNTIL THE COLD FRONT IS EXPECTED TO ARRIVE. AT KPHL, KILG, KMIV, AND KACY, WHERE THE CHANCE FOR THUNDER IS A BIT LOWER, HAVE ONLY MENTIONED SHRA AT THIS TIME. THE COLD FRONT SHOULD SWEEP THROUGH MOST, IF NOT ALL, OF THE AREA BETWEEN 00 AND 06Z. BEHIND THE FRONT, EXPECT VFR CEILINGS, AND NORTHWESTERLY WINDS. THERE IS A SMALL RISK FOR BR TO REDEVELOP TONIGHT BEHIND THE FRONT, BUT HAVE NOT PUT THIS IN THE TAFS YET AS IT IS DEPENDENT ON THE TIMING OF THE FRONT AND HOW MUCH RAIN TERMINALS SEE THROUGH THE DAY TODAY. OUTLOOK... SATURDAY-MONDAY...MOSTLY VFR. MONDAY NIGHT-TUESDAY...VFR EXPECTED, WITH A CHANCE OF MVFR CONDITIONS, ESPECIALLY WITH ANY SHOWERS/THUNDERSTORMS. && .MARINE... PATCHY FOG IS POSSIBLE THROUGH MID DAY TODAY WITH CONTINUED ON SHORE FLOW. HOWEVER, THIS AFTERNOON INTO THIS EVENING, WINDS SHOULD BEGIN TO SHIFT TO MORE SOUTHWESTERLY BUT STILL REMAIN WELL BELOW 25 KT. THIS AFTERNOON INTO THIS EVENING, THUNDERSTORMS, WITH GUSTY WINDS ARE POSSIBLE. A COLD FRONT WILL BRING AN ABRUPT SHIFT TO NORTHWESTERLY WINDS LATE TONIGHT. BEHIND THE COLD FRONT BOTH SEAS AND WINDS COULD APPROACH SMALL CRAFT ADVISORY CONDITIONS, BUT CONFIDENCE IS TOO LOW TO ISSUE AN ADVISORY AT THIS TIME. OUTLOOK... SATURDAY-MONDAY...SUB-SMALL CRAFT ADVISORY CONDITIONS WITH HIGH PRESSURE ACROSS THE WATERS. MONDAY NIGHT-TUESDAY...SUB-SMALL CRAFT ADVISORY CONDITIONS REMAIN. ISOLATED SHOWERS AND THUNDERSTORMS POSSIBLE, WITH HIGHER WINDS AND SEAS NEAR THUNDERSTORMS. && .HYDROLOGY... PRECIPITABLE WATER VALUES REMAIN ABOVE NORMAL TODAY. HOWEVER, WITH A SLIGHT SHIFT IN THE MID AND UPPER LEVEL FLOW THIS MORNING, PWATS WILL BE LOWER THAN YESTERDAY...CLOSER TO 1.5 INCHES. ALSO, THE PATTERN BECOMES SLIGHTLY MORE PROGRESSIVE TODAY AHEAD OF THE ARRIVAL OF THE COLD FRONT. THUS THE FLASH FLOODING THREAT IS A BIT LOWER TODAY. HOWEVER...POOR DRAINAGE FLOODING IF ANY OF THE STRONGER STORMS MOVE OVER URBAN AREAS IS STILL A CONCERN THIS AFTERNOON INTO EARLY THIS EVENING. GIVEN THE UNCERTAINTY AND THE FACT THAT THE THREAT SHOULD NOT BE WIDESPREAD TODAY...HAVE DECIDED NOT TO ISSUE A FLASH FLOOD WATCH, BUT WILL MENTION HEAVY RAIN THREAT IN THE HWO. && .TIDES/COASTAL FLOODING... FOR ALL BUT THE UPPER EASTERN SHORE OF THE CHESAPEAKE, HIGH TIDE HAS ALREADY COME AND GONE FOR THE SHORES AND TIDAL RIVERS. THERE IS A SMALL RISK FOR MINOR TIDAL FLOODING AGAIN TONIGHT. HOWEVER, AT THIS TIME, THE COLD FRONT, AND ASSOCIATED WIND SHIFT TO OFF SHORE FLOW SHOULD COME THROUGH EARLY ENOUGH THAT TIDES SHOULD STAY JUST BELOW MINOR TIDAL FLOODING. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...ROBERTSON NEAR TERM...JOHNSON SHORT TERM...JOHNSON LONG TERM...ROBERTSON AVIATION...JOHNSON/ROBERTSON MARINE...JOHNSON/ROBERTSON HYDROLOGY...JOHNSON TIDES/COASTAL FLOODING...JOHNSON
Hazardous weather outlook, Jun 13, 3:48 AM EDT, 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 348 AM EDT FRI JUN 13 2014 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-070-071-101>106-140800- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 348 AM EDT FRI JUN 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE AREA TODAY WITH HEAVY RAIN WHICH COULD LEAD TO SOME FLOODING OF POOR DRAINAGE AND LOW LYING AREAS. A FEW STORMS MAY ALSO PRODUCE STRONG, GUSTY WINDS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-140800- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 348 AM EDT FRI JUN 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 13, 3:25 AM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
325 AM EDT FRI JUN 13 2014
NJZ007>009-PAZ060>062-101-103-105-106-130830-
BERKS PA-HUNTERDON NJ-LEHIGH PA-LOWER BUCKS PA-MORRIS NJ-
NORTHAMPTON PA-UPPER BUCKS PA-WARREN NJ-WESTERN CHESTER PA-
WESTERN MONTGOMERY PA-
325 AM EDT FRI JUN 13 2014
...SHOWERS WITH HEAVY RAIN WILL AFFECT EASTERN LEHIGH...HUNTERDON...
NORTH CENTRAL CHESTER...NORTHERN BUCKS...NORTHWESTERN MONTGOMERY...
SOUTHEASTERN BERKS...SOUTHERN NORTHAMPTON...SOUTHERN WARREN AND WEST
CENTRAL MORRIS COUNTIES...
AT 322 AM EDT...A BROKEN LINE OF SHOWERS WITH HEAVY RAIN WAS
LOCATED FROM CLOVERHILL TO ROBESONIA TO SANATOGA TO GLENMOORE...
MOVING NORTH AT 25 MPH.
VERY HEAVY RAIN WILL FALL FROM THESE SHOWERS...AND WILL CAUSE WATER
TO POND ON ROADS AND FILL POOR DRAINAGE AREAS.
THESE SHOWERS WILL BE NEAR SELLERSVILLE...POTTSGROVE...DUBLIN...AND
POTTSTOWN AROUND 330 AM...SOUTH POTTSTOWN...PIPERSVILLE...
PIPERSVILLE...AND PERKASIE AROUND 335 AM...STOWE AND HALFWAY HOUSE
AROUND 340 AM.
LAT...LON 4049 7579 4070 7548 4090 7467 4055 7474
4051 7478 4051 7479 4042 7477 4028 7515
4027 7525 4016 7562 3992 7596
ROBERTSONSpecial weather statement, Jun 13, 4:28 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
428 AM EDT FRI JUN 13 2014
NJZ001-007>009-PAZ055-060>062-101-103-105-130930-
BERKS PA-HUNTERDON NJ-LEHIGH PA-MONROE PA-MORRIS NJ-NORTHAMPTON PA-
SUSSEX NJ-UPPER BUCKS PA-WARREN NJ-WESTERN CHESTER PA-
WESTERN MONTGOMERY PA-
428 AM EDT FRI JUN 13 2014
...SHOWERS WITH HEAVY RAIN WILL AFFECT BERKS...LEHIGH... NORTH
CENTRAL CHESTER...NORTHAMPTON...HUNTERDON... NORTHWESTERN
BUCKS...NORTHWESTERN MONTGOMERY...SOUTHEASTERN MONROE...SOUTHERN
SUSSEX...WARREN AND WESTERN MORRIS COUNTIES...
AT 425 AM EDT...SHOWERS WITH HEAVY RAIN WERE LOCATED ACROSS MUCH OF
EASTERN PENNSYLVANIA AND NORTHWEST NEW JERSEY...MOVING NORTH AT 25
MPH.
VERY HEAVY RAIN WILL FALL FROM THESE SHOWERS...AND WILL CAUSE WATER
TO POND ON ROADS AND FILL POOR DRAINAGE AREAS.
THESE SHOWERS WILL BE NEAR PALMER HEIGHTS...EMMAUS...WASHINGTON...AND
FORKS AROUND 435 AM...BEATTYESTOWN...HARMONY...HARMONY...AND STEUBEN
AROUND 440 AM...SUCCASUNNA AND STOCKERTOWN AROUND 445 AM.
LAT...LON 4122 7448 4057 7479 4029 7547 3990 7587
4071 7573 4079 7562 4081 7548 4087 7551
4104 7529
ROBERTSONThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 3:25 AM EDT | Special Weather Statement | PHI | Hunterdon | 65 min |
| Jun 13, 8:32 AM EDT | Areal Flood Advisory | PHI | Morris, Sussex, Warren | 118 min |
| Jun 13, 11:54 AM EDT | Flash Flood Watch | PHI | Burlington, Camden, Gloucester, Hunterdon, Mercer, Middlesex and 5 more | 11 hr |
| Jun 13, 2:00 PM EDT | Special Marine Warning | PHI | 90 min | |
| Jun 13, 2:16 PM EDT | Special Weather Statement | PHI | Warren | 119 min |
| Jun 13, 2:52 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Morris, Sussex, Warren | 4 hr |
| Jun 13, 3:14 PM EDT | Special Weather Statement | PHI | Hunterdon, Morris, Somerset, Sussex, Warren | 2 hr |
| Jun 13, 3:16 PM EDT | Areal Flood Advisory | PHI | Camden, Gloucester, Hunterdon, Mercer, Salem, Somerset | 4 hr |
| Jun 13, 3:36 PM EDT | Small Craft Advisory for Hazardous Seas | PHI | 6 hr | |
| Jun 13, 3:38 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Mercer, Middlesex, Monmouth, Morris, Somerset and 1 more | 52 min |
| Jun 13, 3:46 PM EDT | Flash Flood Warning | PHI | Morris, Somerset | 4 hr |
| Jun 13, 3:52 PM EDT | Special Weather Statement | PHI | Camden, Gloucester, Mercer, Middlesex, Salem | 53 min |
| Jun 13, 4:06 PM EDT | Special Marine Warning | PHI | 54 min | |
| Jun 13, 4:18 PM EDT | Flash Flood Warning | PHI | Sussex, Warren | 4 hr |
| Jun 13, 4:27 PM EDT | Severe Thunderstorm Warning | PHI | Morris, Somerset, Sussex | 63 min |
| Jun 13, 4:58 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden | 23 min |
| Jun 13, 5:04 PM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Cumberland, Gloucester, Mercer, Middlesex and 3 more | 4 hr |
| Jun 13, 5:08 PM EDT | Special Weather Statement | PHI | Middlesex | 37 min |
| Jun 13, 5:24 PM EDT | Flash Flood Warning | PHI | Middlesex | 4 hr |
| Jun 13, 5:36 PM EDT | Special Weather Statement | PHI | Monmouth | 54 min |
| Jun 13, 6:24 PM EDT | Areal Flood Warning | PHI | Hunterdon | 4 hr |
| Jun 13, 6:26 PM EDT | Special Weather Statement | PHI | Monmouth, Ocean | 94 min |
| Jun 13, 6:46 PM EDT | Coastal Flood Advisory | PHI | Atlantic, Burlington, Cape May, Cumberland, Middlesex, Monmouth and 1 more | 6 hr |
| Jun 13, 6:55 PM EDT | Areal Flood Advisory | PHI | Monmouth, Ocean | 4 hr |
| Jun 13, 4:46 AM EDT | Areal Flood Advisory | PHI | Berks, Chester, Lehigh, Montgomery | 3 hr |
| Jun 13, 6:17 AM EDT | River Flood Warning | PHI | Chester | 4 hr |
| Jun 13, 6:41 AM EDT | Areal Flood Warning | PHI | Berks, Bucks, Chester, Lehigh, Montgomery | 15 hr |
| Jun 13, 12:36 PM EDT | Special Weather Statement | PHI | Berks | 69 min |
| Jun 13, 1:25 PM EDT | Flash Flood Warning | PHI | Berks, Carbon, Lehigh, Monroe, Northampton | 4 hr |
| Jun 13, 1:48 PM EDT | Flash Flood Warning | PHI | Berks, Bucks, Chester, Lehigh, Montgomery | 4 hr |
| Jun 13, 1:48 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Lehigh | 57 min |
| Jun 13, 2:34 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Bucks, Lehigh, Montgomery | 48 min |
| Jun 13, 2:42 PM EDT | Severe Thunderstorm Warning | PHI | Lehigh, Northampton | 63 min |
| Jun 13, 3:37 PM EDT | Areal Flood Advisory | PHI | Caroline, Queen Anne's | 4 hr |
| Jun 13, 4:17 PM EDT | Special Weather Statement | PHI | Caroline, Queen Anne's, Talbot | 58 min |
| Jun 13, 3:33 PM EDT | Areal Flood Advisory | PHI | Sussex | 4 hr |
| Jun 13, 4:38 PM EDT | Flash Flood Warning | PHI | Kent | 4 hr |
| Jun 13, 7:56 PM EDT | Special Weather Statement | PHI | Sussex | 64 min |
Nearby
Special Weather Statements in New Jersey, 2014Special Weather Statements in Pennsylvania, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.